# SDR R61A201411101176

- Difficulty date: November 10, 2014
- Submitted: November 14, 2014
- Operation: Air carrier
- Aircraft: N805MD
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000206
- Aircraft time: 26,636 hours, 19,882 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Rib
- Part number: 17024656003
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK,  LT RIB 52 INBD RIB WEB CRACKED ON BOTTOM SIDE.  MX R & R IAW SRM 57-42-01. REFERENCE NRWC FOR WORK DETAILS. PN 170-24656-003, RIB.
